MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM TRIAL SZ 8 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE PS FEM TRIAL SZ 8 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS
Model Number 2545-00-738
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Examination of the returned device confirmed the reported damage.The investigation attributed the root cause to unintended user error and the need for corrective action was not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
It was reported that the sterile processing department discovered cuts and cracks on the femoral trials.No patient consequences or surgical delays reported.

Brand Name
ATTUNE PS FEM TRIAL SZ 8 LT
Common Device Name
ATTUNE INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11273077
Report Number1818910-2021-02342
Device Sequence Number19669872
Product Code HWT
UDI-Device Identifier10603295134107
UDI-Public10603295134107
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-738
Device Catalogue Number254500738
Device Lot NumberMVMFXH120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1